# SDR CALA2019101801770

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85409
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT AT STA 947.5 THROUGH 986 LBL 55 THROUGH 48.  L2 DOOR ENTRY AREA LOWER.  (200-036) REMOVED AND REPLACED L2 DOOR LOWER INNER CHORD AS PER B737-800 SRM 51-40-02 DUE TO CORROSION BEING OUT OF LIMITS,AS PER B737-8 SRM 53-70-15, DRWG#147A8501 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT.
